# SDR QXEA200601858

- Difficulty date: July 18, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 7,264 hours, 6,936 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Vhf Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

SEA FLT 2374:  NR 1 RADIO (COMM) IS REPORTED TOTALLY UNREADABLE BY ATC AND OPS.  MAINTENANCE CYCLED VHF NR 1 CB (J1).  PERFORMED THE OPS TEST OF THE VHF SYSTEM IAW AMM TASK 23-11-00-710-801.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
